# SDR F3LA2021112300084

- Difficulty date: November 9, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 06926
- Aircraft time: 19,964 hours, 8,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5313516600000
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 19,964 hours, 8,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R # 11661.0390 FWD WET AREA FR16 FLOOR BEAM Y-254 CORR )OED
CORRECTIVE ACTION: REMOVED AND REPLACED WET AREA FR 16 FLOOR BEAM Y-254 IAW A321 SRM ,1-72-11.
